BibTeX record journals/jota/AlessandriGS10

download as .bib file

@article{DBLP:journals/jota/AlessandriGS10,
  author    = {Angelo Alessandri and
               Giorgio Gnecco and
               Marcello Sanguineti},
  title     = {Minimizing Sequences for a Family of Functional Optimal Estimation
               Problems},
  journal   = {J. Optimization Theory and Applications},
  volume    = {147},
  number    = {2},
  pages     = {243--262},
  year      = {2010},
  url       = {https://doi.org/10.1007/s10957-010-9720-3},
  doi       = {10.1007/s10957-010-9720-3},
  timestamp = {Wed, 25 Sep 2019 17:58:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jota/AlessandriGS10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics